# SDR CALA0001441

- Difficulty date: August 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60305418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 148 - 200 LBL 7 FLOOR SUPPORT IS CORRODED BEYOND LIMITS FWD ENTRY.  REMOVED FLOOR SUPPORT AND ROUTED TO FAB (REMOVAL PER SRM 51-30-2) RECEIVED FROM FAB-FABBED PER SAMPLE ON TRAVELLER T-8977, INSTALLED SUPPORT IAW SRM 51-30-2.
